# SDR Z1RA106191

- Difficulty date: September 23, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 3,005 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Inoperative
- Location: Atc
- Part time: 3,006 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC UNABLE TO TRACK AIRCRAFT TRANSPONDER INFLIGHT.
